# SDR 2000UALA00104

- Difficulty date: February 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Aircraft time: 63,403 hours, 35,981 cycles
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CANNOT MOVE YOKE FORWARD DURING FLIGHT CONTROL CHECK.  MOVES AFT NORMALLY.  *S/D*  FOUND BOLT AT LT ELEVATOR PCU TAB ROD ON FWD END BACKED OFF ANDINTERFERING WITH ELEVATOR MOVEMENT.  REPLACED APPROPRIATEHARDWARE WITH NEW.  OPERATIONALLY CHECKS GOOD.
